MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE SNAP; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS, INC. PRELUDE SNAP; INTRODUCER, CATHETER
Model Number 10884450467951
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with coronary artery disease and hypertension.Procedure: dual icd (implantable cardioverter-defibrillator) implantation- when package was opened, dilator was not tapered at the end.No tip found in packaging.Not used on patient.Manufacturer response for introducer, catheter, prelude snap (per site reporter) will obtain.

Brand Name
PRELUDE SNAP
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit pkwy.
south jordan UT 84095
MDR Report Key18586402
Report Number18586402
Device Sequence Number8517938
Product Code DYB
UDI-Device Identifier00884450467954
UDI-Public(01)00884450467954(17)270724(10)12734683
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/17/2024
Report Date (Section F) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10884450467951
Device Catalogue NumberPLS-1006/A
Device Lot Number12734683
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/26/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight162 KG
Date Report Sent to FDA01/17/2024